# SDR UALA2012021300817

- Difficulty date: February 10, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 43,162 hours, 17,675 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ARROW AT RT OVERWING EXIT FLOOR LEVEL HAS ARROW POINTING WRONG DIRECTION.  RT AFT OVERWING EXIT SIGN DEF'D PER MEL, DAYTIME OPERATIONS ONLY.   REPLACED LENS COVER WITH CORRECT ARROW DIRECTION.
